JournalszaaVol. 18, No. 1pp. 97–109

Hyperbolic Functional-Differential Equations with Unbounded Delay

  • Zdzisław Kamont

    University of Gdansk, Poland
Hyperbolic Functional-Differential Equations with Unbounded Delay cover
Download PDF

Abstract

The phase space-for quasilinear equations with unbounded delay is constructed. Carathéodory solutions of initial problems are investigated. A theorem on the existence, uniqueness and continuous dependence upon initial data is given. The method of bichar-acteristics and integral inequalities are used.

Cite this article

Zdzisław Kamont, Hyperbolic Functional-Differential Equations with Unbounded Delay. Z. Anal. Anwend. 18 (1999), no. 1, pp. 97–109

DOI 10.4171/ZAA/871